# SDR C2XA09SH492

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 9,140 hours, 5,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1452170000721713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AND CENTER OMEGA BEAMS AT FRAME 20 HAVE CORROSION (LEVEL 3 LOCAL) AROUND CARBON CROSSBEAM.  MAINTENANCE PERFORMED REPAIR FOR THE LT AND CENTER OMEGA BEAMS AT FRAME 20 IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
